Get your Health question answered in 3 easy steps

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have red, shiny and itchy granuloma on eyebrows. How to cure this?

Answered by
Dr.
Dr. Praveen Rodrigues

Dermatologist

Practicing since :1993

Answered : 1196 Questions

default
Posted on Thu, 13 Dec 2012 in Skin Hair and Nails
Question: I have I think a granuloma on my eyebrows due to a semipermanent make up, they look red and shiny and can be itchy,my eyebrows look sparse as if they are not growing I have to go to my cosmetic surgeon tomorrow to check an operation on my eyelid because I had also 3 small granulomas but they looked different they were round and looked like skin growth not swollen like the ones in my eyebrows, what can I do? where can I go for help? and can they be cured?

doctor
Answered by Dr. Praveen Rodrigues 9 hours later
Hi there.
You are heading in the right direction. Your cosmetic surgeon should be able to point you out in the right direction tommorow. In India most of us are dermatologists' in addition to cosmetic surgeons. If such is the case in the Netherlands where you are from, then you are in good hands. Might i suggest a slightly stronger ointment than the hydrocortisone currently used for a few days...say a fluorinated steroid used over 5 days or so. Yes they shoud be easily gotten rid of either with the topical ointment or surgically using a laser as per your cosmetic surgeon's expertise. Do feel free to upload a clear digital photograph of the region. Relax, it will all pan out & hope you recapture your pre-bumps looks soon! Cheers & Good Day!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Rodrigues 8 hours later
I have been to the cosmetic surgeon but he says it is scar issue but I felt he was not sure of his diagnostic, my eyebrow is itchy and shiny red, I have not queloid healing as a matter of fact my skin heals good and never had problems with scars so I feel it is an allergic reaction to the tatooe pigment,I am moving to China to live in Shanghai,and this doctor can not trat me until January,as I am going this weekend to China, so I have to ask you what do you think it is and what I should do , do I need a prescription for the fluorinated steroid? , also if you know of any doctor in Shanghai that you could recomend as being good. I am feeling a bit low about it.
doctor
Answered by Dr. Praveen Rodrigues 7 minutes later
Hi there.
Stop feeling low bout it.. have seen the photos you sent.
Agree with you that it may be a reaction to the tatoo pigment & may have given rise to an entity called an implantation dermoid. It does appear keloidal to the naked eye but no reason not to apply the steroid cream i suggested. It will help both entities. Am unclear if your Dutch laws permit the sale of mid-potent or fluorinated steroids OTC, but you may try to present your pharmacist with a transcript of this discussion & if he is kind to a good looking woman, he may just give it to you. Am afraid this is the best i can do for you online. Apologies again, i am from India & dont have A particular contact in Shanghai but it is a big city & the yellow pages there will list the top dermatologists' am sure. Do Wish you well & hope the topical steroid cream gets you back on track asap. Cheers & Good Luck!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Rodrigues 32 minutes later
Do I have to go to a cosmetic surgeon in China or a dermatologist? just want to know if it will go away after treatment or will be a long time I have to live with this horrible red bumps?. Please give me the name of a cream you can recomend and I ask for it to the pharmacist and may give me the equivalent if they don't have it, I will try to get it.I am glad you are from India I have great faith in Indian doctors when I lived there I had been treated for my eyes.In Holland the medical care is going downhill for the past 5 years, even though I am a private insured patient I have the same care than the public ones, so doctors are over stressed, I am not happy with the specialist care here at all, and this is the reason why I contacted a doctor online.
Thank you for your help
doctor
Answered by Dr. Praveen Rodrigues 14 hours later
Hello Again.
Apologies that tade names vary between countries but you may try Flutivate a fluorinated mid potency steroid that shoud help you.
Thank you for your faith in Indian Docs.
A dermatologist is probably the one you should neet first & often they have a cosmetology arm to them.
Dont worry even after this query is closed & you are in any part of the world, you are free to contact me & you are most welcome to note my address & if passing through India do call on me if in Bangalore anytime. Cheers & Wish you a blemish free skin soon.
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist XXXXXXX Hospital Bangalore, India
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on Topical steroid

doctor1 MD

I have been off topical steroids for a couple months now and my eczema has returned an d also a new symptom red raised hot welts that All I have to do is touch my skin sometimes in areas I have not had eczema and they just appear in a large area or an area I have scratched. I was on and of topical steroids for about a year and a half wit sometimes a month at a time. Ehen it came back the derm just said go back on the steroids, and last time said if it returns just use the protopic.

doctor1 MD

I have seboreic(sic) keratosis all over my scalp. Doctor prescribed Clobetasol topical solution twice daily for 2 weeks. I did not use as prescribed but only as needed. It is a steroid and I wonder if it can harm me when used as prescribed. I am an 86 year old female.

doctor1 MD

hello. i am a 56 year old female diagnosed with bullous pemphigoid in Feb. 2013. i have been on immunosuppressants since then but continue to have outbreaks. is there anything new/cutting edge that s better? this treatment is giving me very little relief. i take celcept and apply a topical steroid. please help.

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

I just noticed these spots under my armpit a few inches. It is slightly itchy. Its only here, no where else on body. I recently used a tanning bed ( I know it's bad, but wanted to get some color for vacation). I burned slightly in this area. Is it...

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the condition went down a lot and he told me it could be a heat rash . however it came back again though, I did...

doctor1 MD

Hi, I injured my leg - displaced tibia plateau fracture - almost year and half ago. About 6 months after surgery I started experiencing itching at my hands and wrists like eczema and about week later my lower leg has this raised red blotches of itchy skin its on and off the leg looks kinda lie winter itch or contact dermatitis... Already saw 2 dermatologists and no one knows what it is... both think my hand have dyshidrotic eczema... but it is really weird. Its months now and only thing seems to help is corticosteroid ointment but once reduce use or stop the rash comes back... Can this be related to my injury? I never had skin problems before. I do have 10 screws and 2 plates in my leg... thanks, Lucia